# SDR DALA2023052604243

- Difficulty date: May 26, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 74,476 hours, 9,783 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR PASSENGER CREW DOOR L4 AFT LOWER CORNER IN PASSENGER CABIN. CORRECTIVE ACTION: COMPLIED WITH PRI 608134-14, VALIDATED ER/A 608134-14 MATCHES PRI 608134-14. EXISTING REPAIR INSTALLED PER A330 SRM 52-13-00-300-013, WHICH IS A CAT B REPAIR. DELTA LP 4059486 IS ALREADY TRACKING SUPPLEMENTAL INSPECTIONS; HOWEVER, THE INCORRECT REFERENCE WAS REGISTERED. SINCE REPAIR WAS PERFORMED AS PER A330 SRM 52-13-00-300-013, LP 4059486 IS UPDATED TO TRACK INSPECTIONS AS PER THE CORRECT REFERENCE A330 SRM 52-13-00-205-13. (2784927)
